# SDR CALA2017060901747

- Difficulty date: June 6, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 28,942 hours, 15,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53233244200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 39L 6" AFT OF FRAME 28 . EVALUATED CORROSION & FOUND NOT TO BE WITHIN LIMITS IAW SRM 51-21-13-283-001 FIG 10102. FABRICATED REPAIR PARTS IAW SRM 53-00-13-300-001. INSTALLED REPAIR PARTS IAW SRM 51-42-11-001 PARA F & PARA E.
